# SDR ASAA2019102331085

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,776 hours, 5,461 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GE DIAGNOSTICS REPORTS #2 ENGINE ESN862376 TREND DATA SHOWS A DELTA EGT INCREASE AND EGTHDM DECREASE. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. REMOVED AND REPLACED CJ10 CORE ENGINE HARNESS PER B737-900 AMM 73-21-06. OPS CHECK GOOD PER AMM 73-21-00. REMOVED AND REPLACED S3 T49.5 PROBE PER AMM 77-21-01. T49.5 READINGS S1-33.41, S2-24.55, S3-24.65, S4-33.70. GROUND VERIFICATION TEST SUCCESSFUL.
